# SDR AWXA200301080

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 35,819 hours, 14,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE L-2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE GAUGE READING ZERO. MAINTENANCE REMOVED AND REPLACED THE DIAPHRAGM IN PERCUSSION MECHANISM OF L-2 DOOR EMERGENCY OPERATION CYLINDER, SERVICED TO PROPER PRESSURE, LEAK AND OPERATIONAL CHECK WAS GOOD.
